MathSciNet Relay Station
MathSciNet bibliographic data
MR2653072 35C07 (35A35)
Malik, Anand; Chand, Fakir; Mishra, S. C. Exact travelling wave solutions of some nonlinear equations by $(\frac{G'}G)$-expansion method. Appl. Math. Comput. 216 (2010), no. 9, 2596–2612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement